1 doctor weighed in:

Why do my eyes feel heavy after using artificial tears eye drops ... And blurry . And how can I cure it ?

1 doctor weighed in
Dr. Eugene Salvo
Ophthalmology

In brief: Viscosity issue.

The drops may be too viscous (thick) and you might benefit by the use of a less thick, non-preserved artificial tear product.
You may benefit from a full evaluation of your eyes for the underlying reason for the need of tear supplementation.

In brief: Viscosity issue.

The drops may be too viscous (thick) and you might benefit by the use of a less thick, non-preserved artificial tear product.
You may benefit from a full evaluation of your eyes for the underlying reason for the need of tear supplementation.
Dr. Eugene Salvo
Dr. Eugene Salvo
Thank
Get help from a real doctor now
Dr. Keegan Duchicela
Board Certified,
11 years in practice
16M people helped
Continue
111,000 doctors available
Read more answers from doctors